# SDR SWAA040242

- Difficulty date: January 23, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 39,471 hours, 36,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING OUTBOARD T/E FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
